# SDR SWAA2022040488950

- Difficulty date: March 29, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 23,509 hours, 10,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMERGENCY EXIT SLIDE LIGHT INOP. / [01] REMOVED AND REPLACED FWD LEFT BATTERY PACK CHARGER ASSY PER AMM 33-51-06. OPS. CK. GOOD.;[02] CW
